RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 3(261), Pages 191–192 (Mi umn1910)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A new method in the theory of hypergeometric series and special functions of mathematical physics

A. W. Niukkanen


Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:3, 218–220

Bibliographic databases:

MSC: 33C20, 33C45
Received: 03.11.1986

Citation: A. W. Niukkanen, “A new method in the theory of hypergeometric series and special functions of mathematical physics”, Uspekhi Mat. Nauk, 43:3(261) (1988), 191–192; Russian Math. Surveys, 43:3 (1988), 218–220

Citation in format AMSBIB
\Bibitem{Niu88}
\by A.~W.~Niukkanen
\paper A~new method in the theory of hypergeometric series and special functions of mathematical physics
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 3(261)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn1910}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955790}
\zmath{https://zbmath.org/?q=an:0667.33004|0659.33001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..218N}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 3
\pages 218--220
\crossref{https://doi.org/10.1070/RM1988v043n03ABEH001764}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U421100016}


Linking options:
  • http://mi.mathnet.ru/eng/umn1910
  • http://mi.mathnet.ru/eng/umn/v43/i3/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. W. Niukkanen, “A method of factorization and special transformations for the Appell function $F_4$ and the Horn functions $H_1$ and $G_2$”, Russian Math. Surveys, 54:6 (1999), 1254–1256  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. W. Niukkanen, “Extending the factorization principle to hypergeometric series of general form”, Math. Notes, 67:4 (2000), 487–494  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. W. Niukkanen, “General Linear Transformations of Hypergeometric Functions”, Math. Notes, 70:5 (2001), 698–707  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Niukkanen, AW, “Operator factorization method and addition formulas for hypergeometric functions”, Integral Transforms and Special Functions, 11:1 (2001), 25  crossref  mathscinet  zmath  isi  elib
    5. A. V. Niukkanen, “Kvadratichnye preobrazovaniya gipergeometricheskikh ryadov ot mnogikh peremennykh”, Fundament. i prikl. matem., 8:2 (2002), 517–531  mathnet  mathscinet  zmath
    6. A. W. Niukkanen, O. S. Paramonova, “Linear Transformations and Reduction Formulas for the Gelfand Hypergeometric Functions Associated with the Grassmannians $G_{2,4}$ and $G_{3,6}$”, Math. Notes, 71:1 (2002), 80–89  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. W. Niukkanen, “Transformation of the Triple Series of Gelfand, Graev, and Retakh into a Series of the Same Type and Related Problems”, Math. Notes, 89:3 (2011), 374–381  mathnet  crossref  crossref  mathscinet  isi
    8. R. N. Miroshin, “Representation of a Multiple Integral of Special Form by a Series”, Math. Notes, 93:1 (2013), 137–142  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:245
    Full text:91
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019